# SDR SWIA202264752

- Difficulty date: January 14, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ LOWER ATTACH ANGLE FOR POWER ASSIST MOTOR (DOOR OPEN POSITION) IS CRACKED.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED PAX DOOR MOTOR MOUNTING STIFFENER P/N 601R317745-7. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31707 REV -E
